| Model Number |
TSGC0201 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ functional triclip regurgitation (tr) for a triclip procedure, during the preparation, it was observed that there was a leak in the guidewire column.It was replaced with new device and continued the procedure.All steps were performed as per ifu.The final tr was grade <1.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation was unable to determine a cause for the reported leak (loss of fluid column).There is no indication of a product issue with respect to manufacture, design, or labeling.